Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is Bhui amla useful in treating hepatitis B? How can I get livomyn and nircocil?

i had that
bhui amla is proving it's effcacy in hepatitis B and liv 52 hb or sy. livomyn should be given along with nirocil for better results

please how can i get this drugs and how is the cost of the drugs and how long can i take this drugs then i will get well.please how can i get the website of this company and their phone number so i can contact them

,i wish to hear back from you

regards Davis
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
nirocil,bhui amla,liv 52 are all supposed to be ayurvedic herbal hepato protective aith multiple advantages..but do not heal hepatitis b (which is a viral disease)which you can get in any ayurvedic pharmacies..
along with these drugs you should follow drs treatment and advice,stay healthy,healthy life style,absolutely no alcohol.avod hepatotoxic drugs,control sugar levels and bp,avoid obesity,,
take care
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor